All Journal Entries Journals
Sort By:  

Quick Update

Mar 04, 2010 - 0 comments
Tags:

update

,

quick

,

Work

,

sleeping

,

medication

,

side effects

,

depressed

,

Abilify

,

adderall

,

psychiatrist

,

therapist

,

jittery

,

excessive sleep

,

psychiatrist's co-worker

,

aggression



I have to leave for work soon, since it takes about an hour to get there... bah!  Will update more tonight.

I am back to feel okay/good, after sleeping 17 hours (12 PM Wednesday to 7 AM Thursday). I've started noticing a tread.  Right after I see my therapist I am in a more depressed mood than when I first arrived there.  I am pretty sure it is due to us rehashing old scars.

Took 30 mg of Adderall at 7:15 AM (forgot my Abilify).  Took 30 mg of Adderall and 2 mg of Abilify.  As my Psychiatrist's co-worker was able to get a hold of me yesterday and told me I need to wean myself off the drug, yet if I went off it completely I could spirl more out of control.  Noted.  So I am back down to 2 mg, until when?  I'm not sure.  I think until I see my Psychiatrist next, which is in two weeks, or if I can get in sooner with a cancellation.  Either way, I feel more "jittery" in a way after I took the Abilify, and that my brain is definitely moving at a fast rate right now than my hands can type.  I was in an okay mood this morning, after the Abilify I feel good.  It scares me, but I am hoping that maybe 2 mg will be an okay dose?  I really need something to curb my aggression, and this medication seems to help.  I am hoping that today is still just a side effect from taking 4 mg,  Guess I'll have to wait and see, like everything else to come.

Please be well.  Take care.

ʚ- HoﮧeyNﮟt

And Back Down I Am

Mar 03, 2010 - 0 comments
Tags:

TIRED

,

Frustration

,

annoyed

,

mania

,

depressed

,

Abilify



I don't want to write a journal entry right now. I'm not in the mood, and feel as if I force it, it will just become more disastrous than what it already will be. I am tired, annoyed and frustrated. When you're up, you can pretty much handle anything, but now that I am down, the lack of sleep has hit me hard. The harsh contrast of where I was emotionally to now is the worst though. For a couple of days I did have hope that maybe the Abilify was working, but apparently 4 mg works overly well.

Mild Mania

Mar 02, 2010 - 0 comments
Tags:

mania

,

Insomnia

,

Work

,

brain

,

depressed

,

medication

,

psychiatrist



I think I have reached the point of mild mania. I am not sure if it is due to my new medication (and taking 30 mg of Adderall), but I do know that I have an increased spending pattern appearing, my insomnia is worsening and I am unsure if these "elated" moments are med-related or brain-related. My increased spending is nothing that will make me broke; however, I am continuously spending money like I grow it. I will be broke if this mentality keeps up. Oh what a love-hate I've always had with insomnia. It has gotten to the point though where I am merely in a "fog" at night, but not sleeping. When this happens I am usually in a anxious mood, and start picking -- never a good thing.

Sure, I feel great. But I can't help but help but be pessimistic. Is this mild mania, or is this who I really could be, when stabilized? I have the feeling it is not the latter. My Psychiatrist appointment is still four weeks away (I had a dumb moment when scheduling it for what should have been an actual month), so I am hoping to get in sooner to see him.

This entry has been sitting here on my screen for about 10-15 minutes, left untouched, as I preoccupied myself among other things. I now feel depressed. Is it only because this is the time I should be sleeping? Because the Abilify has worn off, and is not due until 7 AM again. Confusion and hurt are my two foremost feelings. Why though?

I have received every one who send me a message. I do plan on responding. I wanted to, but when I was reading them, it was on my phone. My phone is not good for typing out long messages. Sorry. I will get around to it though. Work hours are wacky. It doesn't help I work a full-time and part-time job. How do I manage? I float. How do I still have these jobs? They must be desperate. I will, I will respond though. Just not right now. It appears my motivation has been zapped, so I'll end my entry here.

After Lithium, On Adderall RIGHT NOW

Feb 28, 2010 - 0 comments
Tags:

lithium

,

adderall

,

psychiatrist

,

medication

,

irritability

,

addict

,

Abilify

,

Weight gain

,

vyvanse



So after a month of taking Lithium, I gained about 15 pounds.  My psychiatrist immediately took me off it, saying, "imagine if you were to take that for a year".  Yeah, thanks, I couldn't figure that out on my own.  These 15 pounds have been hard to take off, because lets just face it... I have bad eating habits too.  It's more like sugar cravings than anything else... sometimes carb-y food too.  It doesn't help, but I feel as if I am getting it under control once again.

I have just taken my Adderall -- 30 mg of it.  My psychiatrist prescribed me 180 pills for a month!  A month!  That would require me to take more than three pills twice a day, seven days a week to use up that many.  I want my Vyvanse back!  (Unfortunately, my new insurance does not cover Vyvnase, nor Geodon [which my Psychiatrist wanted me to re-try before Abilify].)  Freaking out is fruitless, but I'm use to taking only 10 mg two to three times a day.  Add an extra pill or two to it, and it's a lot for a person who doesn't like taking medication.  However, I felt the 10 mg wasn't working (meaning: helping with my irritability and sensitivity to sound).  Some days it also didn't act like a stimulant.  I was still groggy, tired or in a fog.

What do Psychiatrists do?  They try to fix the problem.  How do Psychiatrists do this?  By changing the medication or increasing (sometimes decreasing) the dosage.  Therefore, he told me to try 20 mg and 30 mg.  I've been taken 20 mg pretty consistently, and felt a little better.  Today, I finally worked up the courage to try 30 mg.  Taking that much just gives me the feeling that I'm going to be a drug addict or something.  No, that isn't to reference anyone, claim that anyone who takes Adderall is an addict or anything that this sentence could be misconstrued as.  It is strictly how I feel.  I don't enjoy taking medication, which doesn't help my cause, but perhaps if I find medications that actually work I might.

Currently I am also on Abilify to help with my irritability.  I feel that it helps a little, but not to the extent that I am no longer snapping as everything, because I still have my days.  I am hoping that if I take my Adderall, and get *motivated* I can update my blog every day, or at least three to four times a week, before I see my Psychiatrist again.  I really do feel as if we're moving in the right direction, finally; however, I know we're going to need a cocktail of medications for me.  I think he is finally coming to the realization too.  I can only hope it's not with any medications like Lithium that made me fatten up faster than a cow getting bovine growth hormones to produce more milk.